| Catalog Number |
MZ9226 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero extension set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that medline cracked on milrinone gtt; noticed when plugging in another medication when fluid dripped on hand.Found milrinone all over pump.
Additional Manufacturer Narrative
Three samples model mz9226 were returned for investigation.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were primed with water, pressurized while attached to an extension set.No leakage was observed.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
No additional info.